| Model Number |
SRLP-145 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.Device evaluation: visual analysis of the returned device identified, weight to the spec.After autoclave cycle were observed: voids.The device is considered intact and functional.Based on the device analysis the final assessment is: intact and functional.
Event or Problem Description
Reported by product surveillance for plastic surgeons "saying they are waiting on several return kits".Later healthcare professional confirms capsular contracture baker grade iii.This is left side.Device has been explanted.